I was prescriped 4000 milligrams of vicodin for the last 5 years. I decided i didnt want to be on them anymore. Last week I went down 5 mg a day until I am now at 3 5mg. I was fine until I had class Fri and Sat and then I started ti get jittery and sweaty. I went to a walk in clinic and told them what I was doing so they gave me zanax which has been at least helping me sleep. I have an appt with my doctor on Weds and i feel like he is going to think I am crazy for feeling weird on such a low dose. Prior to tapering, i exercised 4-5 times a week. This morning I took my dog for a walk and felt fine until about 130 pm. Then all of a sudden I started to sweat and feal scared. The last time i had taken anything was at 8pm. So I took a half of a 5 and immeadiatly felt fine. That makes no sense, it makes me think this is alot mental. Although by the time I got home I felt just exhausted again. I am a graduate student and I need my energy to keep up, I barely made it last week with all the papers I had to due. Is this all normal and will my doc think im nuts when i say i am having w/d from only takin 3 5 mg a day broken in half. I am hoping to go to 2 and a half today.
It is absolutely normal to feel withdrawal in lower dosages. This is quite physical and everyone’s metabolism is different. You are doing great and I am glad you have an appointment with your doctor this week.I believe soon enough this issue will be behind you. It sounds like you have a great productive future ahead….keep on fighting for your health and I wish you all the best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.